# SDR QXEA200501334

- Difficulty date: October 11, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 9,764 hours, 10,129 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AVIONICS CAUTION LIGHT CAME ON AFTER START.  MAINTENANCE CYCLED POWER AFTER CDS SHOWED AVIONICS FAN MESSAGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
